Alert archive / Washington / High Wind Watches in 2012

High Wind Watch 8, NWS Seattle, WA

November 18, 2012

NWS Seattle, WA issued this high wind watch at Nov 18, 2012, 4:21 AM PST. It took effect at Nov 19, 2012, 6:00 AM PST. It was in force for .

The area

The counties it named.

The facts

Issued
Nov 18, 2012, 4:21 AM PST (12:21 UTC)
In effect from
Nov 19, 2012, 6:00 AM PST
Expired
Nov 18, 2012, 3:12 PM PST
In force
Issued by
NWS Seattle, WA

The text

As transmitted, in the capitals the NWS used until 2016.

145 
WWUS76 KSEW 181221
NPWSEW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
421 AM PST SUN NOV 18 2012

.A VIGOROUS FRONTAL SYSTEM COULD PRODUCE STRONG WINDS AT THE COAST AND
IN THE NORTH INTERIOR OF WESTERN WASHINGTON THIS AFTERNOON AND
EVENING. STRONG WINDS ARE POSSIBLE ALONG THE COAST ON MONDAY AS
ANOTHER SYSTEM MOVES INLAND. 

WAZ516-517-182030-
/O.UPG.KSEW.HW.A.0007.121118T2000Z-121119T0800Z/
/O.NEW.KSEW.WI.Y.0029.121118T2000Z-121119T0500Z/
/O.NEW.KSEW.HW.A.0008.121119T1400Z-121120T0200Z/
NORTH COAST-CENTRAL COAST-
421 AM PST SUN NOV 18 2012

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM PST THIS
EVENING...
...HIGH WIND WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM PST THIS
EVENING. A HIGH WIND WATCH HAS ALSO BEEN ISSUED. THIS HIGH WIND
WATCH IS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY AFTERNOON.
THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* SOME AFFECTED LOCATIONS...EXPOSED SPOTS NEAREST THE COASTLINE
  WILL LIKELY HAVE THE STRONGEST WINDS...INCLUDING THE TOWNS OF
  WESTPORT AND OCEAN SHORES. 

* TIMING...SOUTH WINDS WILL PEAK LATE THIS AFTERNOON AND EARLY
  THIS EVENING. WINDS WILL BECOME SOUTHWEST AND EASE LATE THIS
  EVENING. SOUTH WINDS WILL RISE AGAIN MONDAY MORNING.

* WIND...SOUTHERLY SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS TO
  55 MPH ARE POSSIBLE...EASING LATE TONIGHT. SOUTH WINDS WILL
  INCREASE AGAIN MONDAY MORNING AND AFTERNOON...SPEEDS OF 30 TO 40
  MPH WITH GUSTS TO 60 MPH POSSIBLE.

* IMPACTS...STORM WINDS COULD SEND BRANCHES FLYING AND FELL 
  SMALL WEAK TREES...WHICH CAN CAUSE PERSONAL INJURY. LOCAL 
  POWER OUTAGES ARE POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH OR
GUSTS OF 45 TO 57 MPH ARE LIKELY.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A DAMAGING
WIND EVENT.

&&

$$

WAZ001-503-506-510-182030-
/O.UPG.KSEW.HW.A.0007.121118T2000Z-121119T0800Z/
/O.NEW.KSEW.WI.Y.0029.121118T2000Z-121119T0500Z/
SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-WESTERN SKAGIT COUNTY-
ADMIRALTY INLET AREA-
421 AM PST SUN NOV 18 2012

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM PST THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM PST THIS
EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* SOME AFFECTED LOCATIONS...EXPOSED SPOTS NEAREST THE COASTLINE
  WILL LIKELY HAVE THE STRONGEST WINDS...ALONG WITH THE HIGHER
  TERRAIN. 

* TIMING...SOUTH WINDS WILL PEAK LATE THIS AFTERNOON AND EARLY
  THIS EVENING. WINDS WILL BECOME SOUTHWEST AND EASE LATE THIS
  EVENING. SOUTH WINDS WILL RISE AGAIN MONDAY MORNING.

* WIND...SOUTHERLY SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS TO
  55 MPH ARE POSSIBLE...EASING LATE TONIGHT.

* IMPACTS...STORM WINDS COULD SEND BRANCHES FLYING AND FELL 
  SMALL WEAK TREES...WHICH CAN CAUSE PERSONAL INJURY. LOCAL 
  POWER OUTAGES ARE POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH OR
GUSTS OF 45 TO 57 MPH ARE LIKELY.

&&

$$
2 follow-up statements
182 
WWUS76 KSEW 181740
NPWSEW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
940 AM PST SUN NOV 18 2012

.A VIGOROUS FRONTAL SYSTEM WILL PRODUCE STRONG WINDS AT THE COAST
AND IN THE NORTH INTERIOR OF WESTERN WASHINGTON THIS AFTERNOON AND
EVENING. STRONG WINDS ARE ALSO POSSIBLE ALONG THE COAST ON MONDAY
AS ANOTHER SYSTEM MOVES INLAND.

WAZ516-517-190315-
/O.UPG.KSEW.WI.Y.0029.121118T2000Z-121119T0500Z/
/O.NEW.KSEW.HW.W.0009.121118T2100Z-121119T0300Z/
/O.CON.KSEW.HW.A.0008.121119T1400Z-121120T0200Z/
NORTH COAST-CENTRAL COAST-
940 AM PST SUN NOV 18 2012

...HIGH WIND WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM
PST THIS EVENING...
...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM PST
THIS EVENING. THE WIND ADVISORY IS NO LONGER IN EFFECT. 

* SOME AFFECTED LOCATIONS...EXPOSED AREAS NEAREST THE COASTLINE
  WILL LIKELY HAVE THE STRONGEST WINDS...INCLUDING THE CITIES OF
  WESTPORT AND OCEAN SHORES.

* TIMING...STRONG SOUTHERLY WINDS WILL OCCUR FOR A FEW HOURS
  CENTERED ON 4 PM THIS AFTERNOON. WINDS WILL BECOME SOUTHWEST AND
  EASE LATE THIS EVENING. SOUTHERLY WINDS WILL RISE AGAIN MONDAY
  MORNING.

* WIND...SOUTHERLY SUSTAINED WINDS OF 25 TO 40 MPH WITH GUSTS TO
  60 MPH ARE LIKELY. SOUTH WINDS WILL INCREASE AGAIN MONDAY
  MORNING AND AFTERNOON...WITH SPEEDS OF 30 TO 40 MPH WITH GUSTS
  TO 60 MPH POSSIBLE.

* IMPACTS...WINDS WILL BE STRONG ENOUGH TO KNOCK TREES AND
  BRANCHES DOWN. THIS CAN CAUSE PERSONAL INJURY. LOCAL POWER
  OUTAGES ARE POSSIBLE. USE CAUTION IF YOU ARE GOING TO BE OUTSIDE
  DURING HIGH WIND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS THAT A HAZARDOUS WIND EVENT IS IMMINENT
OR OCCURRING.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A DAMAGING WIND
EVENT. 

&&

$$

WAZ001-503-506-510-190315-
/O.UPG.KSEW.WI.Y.0029.121118T2000Z-121119T0500Z/
/O.NEW.KSEW.HW.W.0009.121119T0000Z-121119T0600Z/
SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-WESTERN SKAGIT COUNTY-
ADMIRALTY INLET AREA-
940 AM PST SUN NOV 18 2012

...HIGH WIND WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 PM
PST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 PM
PST THIS EVENING. THE WIND ADVISORY IS NO LONGER IN EFFECT. 

* SOME AFFECTED LOCATIONS...EXPOSED SPOTS NEAREST THE SHORE WILL
  LIKELY HAVE THE STRONGEST WINDS...ALONG WITH HIGHER TERRAIN.

* TIMING...STRONG SOUTHERLY WINDS WILL OCCUR FOR A FEW HOURS
  CENTERED ON 7 PM THIS EVENING. WINDS WILL BECOME SOUTHWEST AND
  EASE LATE THIS EVENING. SOUTHERLY WINDS WILL RISE AGAIN MONDAY
  MORNING.

* WIND...SOUTHERLY SUSTAINED WINDS OF 25 TO 40 MPH WITH GUSTS TO
  60 MPH ARE LIKELY.

* IMPACTS...WINDS OF THESE SPEEDS CAN KNOCK TREES AND BRANCHES TO
  THE GROUND. THIS CAN CAUSE PERSONAL INJURY. LOCAL POWER OUTAGES
  ARE POSSIBLE. USE CAUTION IF YOU ARE GOING TO BE OUTSIDE
  DURING HIGH WIND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS THAT A HAZARDOUS WIND EVENT IS IMMINENT
OR OCCURRING.

&&

$$
BURKE
177 
WWUS76 KSEW 182312
NPWSEW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
312 PM PST SUN NOV 18 2012

.A VIGOROUS FRONTAL SYSTEM WILL PRODUCE STRONG WINDS AT THE COAST
AND IN THE NORTH INTERIOR OF WESTERN WASHINGTON THIS AFTERNOON
AND EVENING. STRONG WINDS ARE ALSO POSSIBLE ALONG THE COAST ON
MONDAY AS ANOTHER SYSTEM MOVES INLAND.

WAZ516-517-190300-
/O.CAN.KSEW.HW.A.0008.121119T1400Z-121120T0200Z/
/O.CON.KSEW.HW.W.0009.000000T0000Z-121119T0300Z/
NORTH COAST-CENTRAL COAST-
312 PM PST SUN NOV 18 2012

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM PST THIS
EVENING...
...HIGH WIND WATCH FOR MONDAY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE HIGH
WIND WATCH FOR MONDAY. THE HIGH WIND WARNING THIS EVENING REMAINS
IN EFFECT.

* SOME AFFECTED LOCATIONS...EXPOSED AREAS NEAREST THE COASTLINE 
  WILL LIKELY HAVE THE STRONGEST WINDS...INCLUDING THE CITIES OF 
  WESTPORT AND OCEAN SHORES. 

* TIMING...STRONG SOUTHERLY WINDS WILL OCCUR FOR A FEW HOURS 
  CENTERED ON 4 PM THIS AFTERNOON. WINDS WILL BECOME SOUTHWEST 
  AND EASE LATE THIS EVENING. SOUTHERLY WINDS WILL RISE AGAIN 
  MONDAY MORNING. 

* WIND...SOUTHERLY SUSTAINED WINDS OF 25 TO 40 MPH WITH GUSTS TO
  60 MPH ARE LIKELY. WINDS WILL EASE TO 15 TO 30 MPH BY MIDNIGHT.

* IMPACTS...WINDS WILL BE STRONG ENOUGH TO KNOCK TREES AND 
  BRANCHES DOWN. THIS CAN CAUSE PERSONAL INJURY. LOCAL POWER 
  OUTAGES ARE POSSIBLE. USE CAUTION IF YOU ARE GOING TO BE 
  OUTSIDE DURING HIGH WIND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS THAT A HAZARDOUS WIND EVENT IS IMMINENT
OR OCCURRING.

&&

$$

WAZ001-503-506-510-190600-
/O.CON.KSEW.HW.W.0009.121119T0000Z-121119T0600Z/
SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-WESTERN SKAGIT COUNTY-
ADMIRALTY INLET AREA-
312 PM PST SUN NOV 18 2012

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING...

* SOME AFFECTED LOCATIONS...EXPOSED SPOTS NEAREST THE SHORE WILL 
  LIKELY HAVE THE STRONGEST WINDS...ALONG WITH HIGHER TERRAIN. 

* TIMING...STRONG SOUTHERLY WINDS WILL OCCUR FOR A FEW HOURS
  CENTERED ON 7 PM THIS EVENING. WINDS WILL BECOME SOUTHWEST AND
  EASE LATE THIS EVENING.

* WIND...SOUTHERLY SUSTAINED WINDS OF 25 TO 40 MPH WITH GUSTS TO 
  60 MPH ARE LIKELY. 

* IMPACTS...WINDS OF THESE SPEEDS CAN KNOCK TREES AND BRANCHES 
  TO THE GROUND. THIS CAN CAUSE PERSONAL INJURY. LOCAL POWER 
  OUTAGES ARE POSSIBLE. USE CAUTION IF YOU ARE GOING TO BE 
  OUTSIDE DURING HIGH WIND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS THAT A HAZARDOUS WIND EVENT IS IMMINENT
OR OCCURRING.

&&

$$

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this high wind watch went out at Nov 18, 3:30 AM PST, 51 minutes earlier.

Area forecast discussion, Nov 18, 3:30 AM PST, 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
330 AM PST SUN NOV 18 2012

.SYNOPSIS...TWO VIGOROUS FRONTS WILL MOVE THROUGH WESTERN WASHINGTON
TONIGHT THROUGH MONDAY NIGHT BRINGING HEAVY RAIN...HIGH MOUNTAIN
SNOW...AND VERY WINDY CONDITIONS MAINLY TO THE COAST AND NORTH
INTERIOR. FRONTS WILL CONTINUE TO MOVE THROUGH THE REGION TUESDAY
THROUGH SATURDAY FOR MORE RAIN...WIND...AND MOUNTAIN SNOW.

&&

.SHORT TERM...TWO STRONG PAC SYSTEM WILL AFFECT WESTERN WA OVER THE
NEXT 48 HOURS. THE MAIN WEATHER IMPACTS INCLUDE STRONG WINDS ALONG
THE COAST AND NORTH INTERIOR...AND HEAVY RAIN AND SNOW ESPECIALLY IN
THE MOUNTAINS.

AN UPPER LEVEL TROUGH IS PASSING THROUGH THE REGION THIS MORNING
WITH NUMEROUS SHOWERS ON THE RADAR. SNOW LEVELS ARE AROUND 3000 FT
AND MAY SEE A FEW INCHES OF SNOW IN THE PASSES. BUT WILL CONTINUE TO
SEE OFF-AND-ON SHOWERS THROUGH MUCH OF THE DAY...WITH A FEW MORNING
THUNDERSTORMS ALONG THE COAST. SOUTHERLY WINDS WILL INCREASE ALONG
THE COAST AND NORTH INTERIOR THIS AFTERNOON AS OUR FIRST STRONG
FRONTAL SYSTEM MOVES IN. THIS SYSTEM TRACKS NORTH INTO HAIDA GWAII
LATE THIS AFTERNOON WHILE SENDING AN OCCLUDED FRONT INTO WESTERN WA.
WINDS WILL PEAK AROUND 00Z FOR THE COAST...AND 00-06Z NORTH INTERIOR
- WIND ADVISORIES ARE IN EFFECT FOR THESE ZONES.

OUR NEXT SYSTEM QUICKLY ARRIVES EARLY MON MORNING. THE WIND THREAT
IS DIMINISHING WITH THIS SYSTEM AS IT TRACKS FARTHER SOUTH...MAINLY
AFFECTING ORE. BUT THERE IS STILL A CHANCE OF SEEING STRONG WINDS
ALONG THE CENTRAL AND NORTH WA COAST. A HIGH WIND WATCH IS IN EFFECT
FOR NOW. THE NORTH INTERIOR STILL LOOKS WINDY BUT LIKELY
SUB-ADVISORY CRITERIA. BUT THIS SYSTEM IS STILL VERY WET WITH A
LONG-FETCHED PLUME OF MOISTURE STREAMING OVER THE REGION. THE EURO
HAS BEEN THE WETTEST MODEL WITH SEVERAL INCHES OF PRECIP FALLING
OVER THE MOUNTAINS. THIS PLUME OF MOISTURE MAY STALL OVER THE AREA
THROUGH MONDAY NIGHT OR TUES. SNOW LEVELS ARE AROUND 4500 WITH HEAVY
SNOW LIKELY IN THE MOUNTAINS. THE LOWER PASSES LIKE STEVENS AND
SNOQUALMIE MAY SEE A MIXED BAG OF RAIN/FREEZING RAIN/SNOW - TRAVEL
OVER THE CASCADES MAY BE DIFFICULT. IN ADDITION...A FLOOD WATCH
REMAINS IN EFFECT FOR THE SKOKOMISH RIVER IN MASON COUNTY. SEE
HYDROLOGY SECTION BELOW.

ANOTHER WEAKER FRONT ARRIVES MIDWEEK FOR MORE SHOWERY WEATHER. NOT
MUCH BREAK IN THE ACTION. SNOW LEVELS ARE AROUND 3000 FT WITH MORE
SNOW IN THE MOUNTAINS INCLUDING THE PASSES.

.LONG TERM...THE WEATHER PATTERN IS LOOKING LESS ACTIVE ON
THANKSGIVING DAY. THE ECMWF BUILDS A FLAT RIDGE OVER THE PAC
NW...DEFLECTING A SYSTEM INTO B.C. THIS SYSTEM MAY STALL OVER
SOUTHERN B.C. THROUGH FRIDAY...THEN WEAKEN AS IT SLOWLY SHIFTS S/SE
THROUGH WESTERN WA ON SAT. A TROUGH BRINGS A FEW MORE SHOWERS LATE
IN THE HOLIDAY WEEKEND - NOTHING TOO ORGANIZED AT THIS POINT. 33

&&

.HYDROLOGY...THE THREAT OF FLOODING IS LOW THROUGH SUNDAY.

TWO SYSTEMS WILL MOVE THROUGH WESTERN WASHINGTON IN QUICK SUCCESSION
DURING THE LATE SUNDAY THROUGH MONDAY NIGHT PERIOD. THEY WILL BRING
MORE SIGNIFICANT RAINFALL. OUR QPF HAS A MEAN AREAL PRECIPITATION OF
AROUND 4.5 INCHES OVER THE SKOKOMISH BASIN DURING THAT 36-HOUR
PERIOD...AND THERE IS A GOOD CHANCE THE SKOKOMISH WILL FLOOD.

OTHER WESTERN WASHINGTON RIVERS PROBABLY WILL NOT FLOOD AS A RESULT
OF THE RAINFALL LATE SUNDAY THROUGH MONDAY NIGHT. IT IS NOT THE
CLASSIC FLOOD-PRODUCING WEATHER PATTERN. THE SNOW LEVEL WILL ONLY
RISE TO AROUND 5500 FT...AND THERE IS NO INDICATION THAT THE FLOW
WILL TAP INTO DEEP SUBTROPICAL MOISTURE. HOWEVER A POSSIBILITY OF
MINOR FLOODING CANNOT BE RULED OUT FOR A FEW OF THE MOST FLOOD-PRONE
RIVERS. WE WILL NEED TO KEEP A CLOSE EYE ON AT LEAST THE SATSOP...
NOOKSACK...AND STILLAGUAMISH RIVERS.

ENOUGH RAIN WILL FALL OVER THE WESTERN WASHINGTON LOWLANDS SUNDAY
NIGHT AND MONDAY TO POSE A THREAT OF LANDSLIDES...HIGHLIGHTED IN THE
SPECIAL WEATHER STATEMENT.

THE 00Z ECMWF AND GFS ARE NOW BACKING OFF ON HEAVY PRECIP LATE THIS
WEEK. THE BULK OF THE PRECIP IS STILL AFFECTING SOUTHERN B.C. BUT
THIS SYSTEM WEAKENS AS IT SHIFTS INTO WA. 33

&&

.AVIATION...UPPER LEVEL LOW PRESSURE WILL PERSIST OVER THE ERN PAC
THROUGH MONDAY. A STRONG SURFACE TROUGH AND TRAILING FRONT WILL
APPROACH THE PAC NW TODAY. STRONG SW FLOW ALOFT THROUGH THE PERIOD.
MOIST AT ALL LEVELS AND WEAKLY UNSTABLE. ISOLD THUNDERSTORMS
POSSIBLE...MAINLY WEST OF PUGET SOUND.

NUMEROUS SHOWERS...BRIEFLY HEAVY...WILL TEMPORARILY LOWER CIGS DOWN
TO 1500-2500 FT W/ VIS 4-5SM. OTHERWISE MOSTLY 3-5K FT CIGS TODAY.
RAIN WILL INCREASE AHEAD OF ANOTHER FRONT THIS AFTERNOON/EVENING.
MAINLY 3-4K FT CIGS EXPECTED BUT SOME MVFR CONDITIONS ARE ALSO
POSSIBLE.

KSEA...CIGS MOSTLY LOW VFR 3-5K FT THROUGH TONIGHT. CIGS COULD LOWER
TO 2500 FT AT TIMES. NUMEROUS SHOWERS BECOMING STEADY RAIN LATER
TODAY AND THIS EVENING. S/SE WIND 8-12 KT W/ GUSTS TO 20 KT NEAR
HEAVIER SHOWERS. S WIND INCREASING TO 10-15 KT WITH GUSTS TO 25 KT
POSSIBLE LATE THIS AFTERNOON AND EVENING. WILL BOOST WINDS IN THE
06Z TAF ISSUANCE. DTM

&&

.MARINE...A RELATIVE LULL IN WINDS EARLY THIS MORNING AHEAD OF THE
NEXT SYSTEM. WINDS WILL STILL RUN SMALL CRAFT OR EVEN BUMP UP
AGAINST GALE FORCE AT TIMES WITH DECENT SLY GRADIENT OVER THE AREA.
SE PRESSURE GRADIENTS INCREASE QUICKLY THIS AFTERNOON AND EVENING.
ANOTHER SURFACE TROUGH WILL SWING NW ACROSS THE COASTAL WATER IN THE
AFTERNOON AND ACROSS THE INTERIOR IN THE EVENING. RENEWED GALE FORCE
WINDS AGAIN LIKELY MOST WATERS...EXCEPT SMALL CRAFT PUGET SOUND AND
THE CENTRAL STRAIT. ANOTHER PERHAPS STRONGER SURFACE LOW WILL BRING
SIMILARLY STRONG WINDS MONDAY. A GALE WATCH IS IN EFFECT FOR MOST
WATERS MONDAY BUT THERE REMAINS A GREAT DEAL OF UNCERTAINTY ON THE
TRACK AND STRENGTH OF THIS NEXT LOW. CONTINUE TO MONITOR FORECASTS.
DTM

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...FLOOD WATCH REMAINS IN EFFECT FOR THE SKOKOMISH RIVER IN MASON
     COUNTY FROM SUNDAY AFTERNOON THROUGH TUESDAY AFTERNOON.

     WINTER STORM WARNING ABOVE 4500 FEET CASCADES THROUGH MONDAY
     EVENING.

     WINTER WEATHER ADVISORY OLYMPICS THROUGH TONIGHT.

     WIND ADVISORY COAST AND NORTH INTERIOR TODAY.

     HIGH WIND WATCH COAST MONDAY.

PZ...GALE WARNING COASTAL WATERS...ENTRANCES TO THE STRAIT OF JUAN
     DE FUCA AND THE NORTHERN INLAND WATERS...AND ADMIRALTY INLET
     THROUGH TONIGHT.

     GALE WATCH MONDAY FOR THE COASTAL WATERS...ENTRANCES TO THE
     STRAIT OF JUAN DE FUCA AND THE NORTHERN INLAND WATERS...AND
     ADMIRALTY INLET.

     SMALL CRAFT ADVISORIES ARE IN EFFECT FOR THE REMAINING WATERS.

&&

WWW.WEATHER.GOV/SEATTLE

FOR THE GRAPHICAL AFD...VISIT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTML

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 18, 2:28 AM PSTGale WatchSEW12 hr
Nov 18, 2:28 AM PSTGale WarningSEW24 hr
Nov 18, 4:21 AM PSTWind AdvisorySEWSan Juan5 hr
Nov 18, 4:21 AM PSTWinter Storm WarningSEW38 hr
Nov 18, 4:21 AM PSTWinter Weather AdvisorySEW26 hr
Nov 18, 9:40 AM PSTHigh Wind WarningSEWSan Juan12 hr
Nov 18, 3:20 PM PSTRiver Flood WarningSEWMason3 days

Nearby

High Wind Watches in Washington, 2012Every high wind watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.